... you think it will improve? What do you suggest?
First 3-5 days typically the worst, with initial adjustment period of 2-3 weeks, for some, 4-6 weeks, then, up to 6-8 months working with her Dr to reach a target dose. Best to know this is "normal" and resist stopping or changing the dose, a common error leading to complications. Hope this helps.
Really depends on what side effects she is having. Generally, they (headache, nausea, diarrhea or constipation) subside within the first month of treatment. If she is terribly uncomfortable or vomiting, please contact the doctor. It will take upwards of a month for this medication to reach peak effect so be patient.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Mar 2018 • 6 answers
Updated 9 Jan 2015 • 6 answers
Updated 9 Sep 2016 • 2 answers
Updated 15 May 2017 • 7 answers
Updated 4 Nov 2018 • 2 answers